The Mathematical Institute, University of Oxford, Eprints Archive

Items where Year is 2002

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 74.

Aragón, J. L. and Torres, M. and Gil, D. and Barrio, R. A. and Maini, P. K. (2002) How to generate pentagonal symmetry using Turing systems. Physical Review E, 65 (5). 051913-1-051913-9.

Ball, J. M. (2002) Some open problems in elasticity. In: Geometry, Mechanics, and Dynamics. Springer-Verlag New York, New York, pp. 3-59. ISBN 0387955186

Ball, J. M. and Schryvers, D. (2002) The formation of macrotwins in NiAl martensite. In: IUTAM Symposium on Mechanics of Martensitic Phase Transformation in Solids. Solid Mechanics and Its Applications (101). Kluwer Academic Publishers, Dordretch, pp. 27-36. ISBN 1-4020-0741-8

Ball, J. M. and Taheri, Ali and Winter, M. (2002) Local Minimizers in micromagnetics and related problems. Calculus of Variations and Partial Differential Equations, 14 (1). pp. 1-27. ISSN ISSN: 0944-2669 (Paper) 1432-0835 (Online)

Banjai, Lehel and Trefethen, Lloyd N. (2002) A multipole method for Schwarz-Christoffel mapping of polygons with thousands of sides. Technical Report. Unspecified. (Submitted)

Barrio, R. A. and Maini, P. K. and Aragón, J. L. and Torres, M. (2002) Size dependent symmetry breaking in models for morphogenesis. Physica D, 168-169 (1). pp. 61-72.

Berrut, Jean-Paul and Trefethen, Lloyd N. (2002) Barycentric Lagrange Interpolation. Technical Report. Unspecified. (Submitted)

Breward, C. J. W. and Byrne, H. M. and Lewis, C. E. (2002) The role of cell-cell interactions in a two-phase model for avascular tumour growth. Journal of Mathematical Biology, 45 (2). pp. 125-152.

Breward, C. J. W. and Howell, P. D. (2002) The drainage of a foam lamella. Journal of Fluid Mechanics, 458 . pp. 379-406.

Chapman, S. J. (2002) Subcritical transition in channel flows. Journal of Fluid Mechanics, 451 . pp. 35-97. ISSN 0022-1120

Chapman, S. J. and Vanden-Broeck, J. (2002) Exponential asymptotics and capillary waves. SIAM Journal on Applied Mathematics, 62 (6). pp. 1872-1898. ISSN 1095-712X

Coats, J. (2002) High frequency asymptotics of antenna/structure interactions. PhD thesis, University of Oxford.

Crampin, E. J. and Gaffney, E. A. and Maini, P. K. (2002) Mode doubling and tripling in reaction-diffusion patterns on growing domains: A piece-wise linear model. Journal of Mathematical Biology, 44 (2). pp. 107-128.

Crampin, E. J. and Hackborn, W. W. and Maini, P. K. (2002) Pattern formation in reaction-diffusion models with nonuniform growth. Bulletin of Mathematical Biology, 64 (4). pp. 747-769.

Ferris, Michael C. and Dirkse, Steven P. and Meeraus, Alexander (2002) Mathematical programs with equilibrium constraints: automatic reformulation and solution via constrained optimization. Technical Report. Unspecified. (Submitted)

Ferris, Michael C. and Voelker, Meta M. (2002) Neuro-Dynamic Programming for Radiation Treatment Planning. Technical Report. Unspecified. (Submitted)

Ferris, Michael C. and Wathen, A. J. (2002) Limited memory solution of complementarity problems arising in video games. Technical Report. Unspecified. (Submitted)

Fitt, A. D. and Howell, P. D. and King, J. R. and Please, C. P. and Schwendeman, D. W. (2002) Multiphase flow in a roll press nip. European Journal of Applied Mathematics, 13 . pp. 225-259.

Forclaz, A. (2002) Variational methods in materials science. PhD thesis, University of Oxford.

Fowler, A. C. (2002) Compaction and diagenesis. In: Resource recovery, confinement, and remediation of environmental hazards. IMA Volumes in Mathematics and its applications, 131 . Springer-Verlag, Berlin, pp. 247-262.

Fowler, A. C. (2002) Evolution equations for dunes and drumlins. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A. Mat., 96 (3). pp. 377-387.

Fowler, A. C. and Kalamangalam, G. P. (2002) Periodic breathing at high altitude. IMA J. Appl. Math. Med. Biol., 19 . pp. 293-313.

Fowler, A. C. and Mackey, M. C. (2002) Relaxation oscillations in a class of delay-differential equations. SIAM J. Appl. Math., 63 (1). pp. 299-323.

Fowler, A. C. and Yang, Xinshe (2002) Loading and unloading of sedimentary basins: the effect of rheological hysteresis. Journal of Geophysical Research, 107 (B4). ISSN 0148-0227

Gaffney, E. A. and Pugh, K. and Maini, P. K. and Arnold, F. (2002) Investigating a simple model of cutaneous wound healing angiogenesis. Journal of Mathematical Biology, 45 (4). pp. 337-374.

Gatenby, R. A. and Maini, P. K. (2002) Modelling a new angle on understanding cancer. Nature, 420 . p. 462.

Gatenby, R. A. and Maini, P. K. and Gawlinski, E. T. (2002) Analysis of tumor as an inverse problem provides a novel theoretical framework for understanding tumor biology and therapy. Applied Mathematics Letters, 15 (3). pp. 339-345.

Gavaghan, D. J. and Brady, J. M. and Behrenbruch, C. P. and Highnam, R. P. and Maini, P. K. (2002) Breast Cancer: Modelling and Detection. Journal of Theoretical Medicine, 4 (1). pp. 3-20.

Giles, M. B. (2002) Discrete adjoint approximations with shocks. Technical Report. Unspecified. (Submitted)

Harriman, Kathryn and Houston, P. and Senior, Bill and Suli, Endre (2002) hp-Version discontinuous Galerkin methods with interior penalty for partial differential equations with nonnegative characteristic form. Technical Report. Unspecified. (Submitted)

Heath-Brown, D. R. (2002) The density of rational points on curves and surfaces. Annals of Mathematics, 155 . pp. 553-559.

Heath-Brown, D. R. (2002) Heilbronn's exponential sum and transcendence theory. In: The panorama of number theory, or the view from Baker's garden. Cambridge University Press, Cambridge, UK, pp. 353-356.

Heath-Brown, D. R. and Moroz, B. Z. (2002) Primes represented by cubic forms. Proceedings of the London Mathematical Society (3), 84 . pp. 257-288.

Heath-Brown, D. R. and Puchta, J. C. (2002) Integers represented as a sum of primes and powers of two. Asian Journal of Mathematics, 6 . pp. 535-566.

Heath-Brown, D. R. and Skorobogatov, A. N. (2002) Rational solutions of certain equations involving norms. Acta Mathematica, 189 . pp. 161-177.

Houston, P. and Senior, Bill and Suli, Endre (2002) Sobolev Regularity Estimation for hp-Adaptive Finite Element Methods. Technical Report. Unspecified. (Submitted)

Iber, D. and Maini, P. K. (2002) A mathematical model for germinal centre kinetics and affinity maturation. Journal of Theoretical Biology, 219 (2). pp. 153-175.

James, T. (2002) Numerical solution of advection-diffusion equations for radial flow. Masters thesis, University of Oxford.

Jensen, Max (2002) Density and trace for graph spaces of first-order linear operators. Technical Report. Unspecified. (Submitted)

Joyce, Dominic (2002) On counting special Lagrangian homology 3-spheres. In: Topology and Geometry: Commemorating SISTAG. Contemporary Mathematics, 314 . A.M.S., pp. 125-151.

Joyce, Dominic (2002) Ruled special Lagrangian 3-folds. Proceedings of the London Mathematical Society, 85 . pp. 233-256.

Joyce, Dominic (2002) Special Lagrangian m-folds in ${\mathbb C}^m$ with symmetries. Duke Mathematical Journal, 115 . pp. 1-51.

Joyce, Dominic (2002) U(1)-invariant special Lagrangian 3-folds III. Properties of singular solutions. Advances in Mathematics . (In Press)

Laird, Alistair L. and Giles, M. B. (2002) Preconditioned iterative solution of the 2D Helmholtz equation. Technical Report. Unspecified. (Submitted)

Loghin, D. and Wathen, A. J. (2002) Analysis of preconditioners for saddle-point problems. Technical Report. Unspecified. (Submitted)

Madzvamuse, A. and Maini, P. K. and Wathen, A. J. and Sekimura, T. (2002) A Predictive Model for Color Pattern Formation in the Butterfly Wing of Papilio dardanus. Technical Report. Unspecified. (Submitted)

Madzvamuse, A. and Maini, P. K. and Wathen, A. J. and Sekimura, T. (2002) A predictive model for color pattern formation in the buttery wing of Papilio dardanus. Hiroshima Mathematical Journal, 32 (2). pp. 325-336.

Madzvamuse, A. and Thomas, R. D. K. and Maini, P. K. and Wathen, A. J. (2002) A numerical approach to the study of spatial pattern formation in the ligaments of arcoid bivalves. Bulletin of Mathematical Biology, 64 (3). pp. 501-530.

Madzvamuse, A. and Thomas, R. D. K. and Sekimura, T. and Wathen, A. J. and Maini, P. K. (2002) The moving grid finite element method applied to biological problems. Technical Report. Unspecified. (Submitted)

Madzvamuse, A. and Wathen, A. J. and Maini, P. K. (2002) A moving grid finite element method applied to a model biological pattern generator. Technical Report. Journal of Computational Physics. (Submitted)

Maini, P. K. (2002) Editorial. Bulletin of Mathematical Biology, 64 (1). p. 1.

Maini, P. K. (2002) Making sense of complex phenomena in biology,. 'In Silico' Simulation of Biological Processes, Novartis Symposium, 247 . pp. 53-59.

Maini, P. K. (2002) Pattern formation and wound healing. Theoria et Historia Scientiarum, VI (2). pp. 161-175.

Maini, P. K. and Crampin, E. J. and Madzvamuse, A. and Wathen, A. J. and Thomas, R. D. K. (2002) Implications of domain growth in morphogenesis. Technical Report. Unspecified. (Submitted)

Maini, P. K. and Olsen, L. and Sherratt, J. A. (2002) Mathematical models for cell-matrix interactions during dermal wound healing. International Journal of Bifurcation and Chaos, 12 (9). pp. 2021-2029.

Meseguer, A. and Trefethen, Lloyd N. (2002) Linearized pipe flow to Reynolds number $10^7$. Technical Report. Unspecified. (Submitted)

Monoyios, Michael and Sarno, Lucio (2002) Mean reversion in stock index futures markets: a nonlinear analysis. Journal of Futures Markets, 22 . pp. 285-314.

Myers, T. G. and Charpin, J. P. F. and Chapman, S. J. (2002) The flow and solidification of a thin fluid film on an arbitrary three-dimensional surface. Physics of Fluids, 14 (8). pp. 2788-2803. ISSN 1070-6631

Norbury, John and Wei, Juncheng and Winter, Matthias (2002) Existence and stability of singular patterns in a Ginzburg–Landau equation coupled with a mean field. Nonlinearity, 15 (6). pp. 2077-2096.

Oliver, J. M. (2002) Water entry and related problems. PhD thesis, University of Oxford.

Papadopoulos, Andreas T. and Duff, Iain S. and Wathen, A. J. (2002) Incomplete Orthogonal Factorization Methods Using Givens Rotations II: Implementation and Results. Technical Report. Unspecified. (Submitted)

Pathmanathan, S. (2002) The poisson process in quantum stochastic calculus. PhD thesis, University of Oxford.

Schnell, S. and Maini, P. K. (2002) Enzyme kinetics far from the standard quasi-steady-state and equilibrium approximations. Mathematical and Computer Modelling, 35 (1-2). pp. 137-144.

Schnell, S. and Maini, P. K. and McInerney, D. and Gavaghan, D. J. and Houston, P. (2002) Models for pattern formation in somitogenesis: a marriage of cellular and molecular biology. C.R. Biologies, 325 (3). pp. 179-189.

Schoof, C. (2002) Mathematical models of glacier sliding and drumlin formation. PhD thesis, University of Oxford.

Sekimura, T. and Madzvamuse, A. and Wathen, A. J. and Maini, P. K. (2002) Pigmentation of pattern formation in the butterfly wing of Papilio dardanus. Technical Report. Unspecified. (Submitted)

Smallbone, K. (2002) Perfect numbers over simple algebraic number fields. Masters thesis, University of Oxford.

Sousa, E. and Sobey, Ian (2002) A new perspective on the stability of unsteady stream-function vorticity calculations. Technical Report. Unspecified. (Submitted)

Southern, J. (2002) Vibrational properties of fibre reinforced hoses. Masters thesis, University of Oxford.

Srivastava, S. (2002) Laplace transforms, non-analytic growth bounds and $C_{0}$-semigroups. PhD thesis, University of Oxford.

Suli, Endre and Houston, P. (2002) Adaptive Finite Element Approximation of Hyperbolic Problems. Technical Report. Unspecified. (Submitted)

Trefethen, Lloyd N. and Chapman, S. J. (2002) Wave packet pseudomodes of twisted Toeplitz matrices. Technical Report. Unspecified. (Submitted)

Ward, M. J. and McInerney, D. and Houston, P. and Gavaghan, D. J. and Maini, P. K. (2002) The dynamics and pinning of a spike for a reaction-diffusion system. SIAM Journal of Applied Maths, 62 (4). pp. 1297-1328.

Wathen, A. J. and Loghin, Daniel and Kay, David and Elman, Howard C. and Silvester, David (2002) A preconditioner for the 3D Oseen equations. Technical Report. Unspecified. (Submitted)

This list was generated on Thu Sep 18 00:11:34 2014 BST.